Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Itchy burning sensation at the area of skin graft procedure, red and raised. What could it be ?

I had a skin graft procedure done on 3/1 on my outer right thigh. I know it takes months to heal and I expect some burning senstion on the site. But it is also very very itchy. I've been applying Aquaphor on it daily/nightly to keep it from cracking but there is no itch relief. I called my doctor's office and the PA said I was the first of all patients to call with this symptom. She advised Eucerin with an anti-itch cream in it. This doesn't work either. The site is very red and has a raised bumpyness to it. If this is an allergic reaction, what could I possibly be allergic to? I know its not the petroleum jelly. AAAAA
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
You seem to have developed contact dermatitis at site of grafting. This could have occurred due to use of any ointment or antiseptic solution like dettol, betadine or spirit application.
To treat the area apply a steroid cream twice in a day and take tablet cetrizine. Avoid application of any product/ ointment/ cleaning agent over the site.
Hope that helps
Take care
Answered: Tue, 30 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor